# SDR DALA2020071302567

- Difficulty date: July 8, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 61,250 hours, 19,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERHEAD BIN 28 ABC, 28DEF, 31ABC, 34ABC INOP.  REPLACED POWER SUPPLY AND BATTERY PACKS. M11383, M11081, M11384, AND M11489 REF AMM 33-51.  OPS CHECK GOOD.
